Translator Disclaimer
2014 Algebraicity of the zeta function associated to a matrix over a free group algebra
Christian Kassel, Christophe Reutenauer
Algebra Number Theory 8(2): 497-511 (2014). DOI: 10.2140/ant.2014.8.497

Abstract

Following and generalizing a construction by Kontsevich, we associate a zeta function to any matrix with entries in a ring of noncommutative Laurent polynomials with integer coefficients. We show that such a zeta function is an algebraic function.

Citation

Download Citation

Christian Kassel. Christophe Reutenauer. "Algebraicity of the zeta function associated to a matrix over a free group algebra." Algebra Number Theory 8 (2) 497 - 511, 2014. https://doi.org/10.2140/ant.2014.8.497

Information

Received: 25 April 2013; Revised: 15 July 2013; Accepted: 24 July 2013; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1302.14006
MathSciNet: MR3212865
Digital Object Identifier: 10.2140/ant.2014.8.497

Subjects:
Primary: 05A15, 68Q70, 68R15
Secondary: 05E15, 14G10, 14H05

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.8 • No. 2 • 2014
MSP
Back to Top